MathSciNet Relay Station
MathSciNet bibliographic data
MR589153 (81k:57003) 57M20 (57M05)
Jajodia, Sushil On the two-realizability of chain complexes. Proc. Amer. Math. Soc. 81 (1981), no. 1, 125–128.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement